×

zbMATH — the first resource for mathematics

Asymptotic stability of continuum sets of periodic solutions to systems with hysteresis. (English) Zbl 1111.34035
The authors consider the system \[ \dot z= f(t,z,0),\quad z\in \mathbb R^d, \tag{1} \] where dot denotes differentiation with respect to the time \(t\), the function \(f(\cdot,\cdot,\cdot)\) is continuous and \(f(t,z,\xi)=f(t+T,z,\xi)\) for all \(t\in \mathbb R_+\), \(\xi \in\mathbb R^\ell\) with \(\mathbb R_+=[0,\infty)\). They assume that (1) has a \(T\)-periodic solution \(z_*\) which is locally exponentially stable. Where the oscillation of an appropriate projection of this periodic solution is smaller than some threshold number defined by the hysteresis nonlinearity, it is shown that for each sufficiently small \(\varepsilon\), the perturbed system has a continuum of periodic solutions in a small neighborhood of \(z_*\). The main result here is a theorem on the stability of this continuum.

MSC:
34C25 Periodic solutions to ordinary differential equations
34C55 Hysteresis for ordinary differential equations
34D35 Stability of manifolds of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Krasnosel’skii, M.A.; Pokrovskii, A.V., Systems with hysteresis, (1989), Springer New York · Zbl 1092.47508
[2] Brokate, M.; Sprekels, J., Hysteresis and phase transitions, (1996), Springer Berlin · Zbl 0951.74002
[3] Krejčí, P., Hysteresis, convexity and dissipation in hyperbolic equations, (1996), Gakkotosho Tokyo · Zbl 1187.35003
[4] Visintin, A., Differential models of hysteresis, (1994), Springer Berlin · Zbl 0820.35004
[5] Brokate, M.; Collins, J.; Pokrovskii, A.V.; Stagnitti, F., Asymptotically stable almost periodic oscillations in systems with hysteresis nonlinearities, Z. anal. anwendungen, 19, 469-487, (2000) · Zbl 0972.47064
[6] Brokate, M.; Pokrovskii, A.V., Asymptotically stable oscillations in systems with hysteresis nonlinearities, J. differential equations, 150, 98-123, (1998) · Zbl 0919.34037
[7] Rachinskii, D.I., On natural continua of periodic solutions of systems with hysteresis, Automat. remote control, 64, 3, part 1, 420-438, (2003) · Zbl 1071.34045
[8] Krasnosel’skii, A.M.; Rachinskii, D.I., On continua of cycles in systems with hysteresis, Dokl. math., 63, 3, 339-344, (2001) · Zbl 1197.34060
[9] Krasnosel’skii, A.M.; Rachinskii, D.I., On a bifurcation governed by hysteresis nonlinearity, Nonlinear differential equations appl., 9, 93-115, (2002) · Zbl 1013.34036
[10] Zabreiko, P.P.; Krasnosel’skii, M.A.; Lifšic, E.A., An elastic-plastic element oscillator, Soviet math. dokl., 11, 73-75, (1970)
[11] Mayergoyz, I.D., Mathematical models of hysteresis, (1991), Springer Berlin · Zbl 0723.73003
[12] Bobylev, N.A.; Burman, Yu.M.; Korovin, S.K., Approximation procedures in nonlinear oscillation theory, (1994), de Gruyter Berlin · Zbl 0837.47001
[13] Krasnosel’skii, M.A.; Zabreiko, P.P., Geometrical methods of nonlinear analysis, (1984), Springer Berlin · Zbl 0546.47030
[14] Hale, J.K., Theory of functional differential equations, (1977), Springer Heidelberg · Zbl 0425.34048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.